# SDR TWAA9806905

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND TAIL SKID CASTING CRACKED AT STATION 1038, LBL 4 INCH, BOTTOM OF FORMER RING.  REPLACED CASTING PER SRM 51-01, ITEM 1 PAGE C, AND STANDARD MAINTENANCE PRACTICE.  (M)
